Advertisement

Mathematical Notes

, Volume 52, Issue 5, pp 1137–1140 | Cite as

Wavelets of Y. Meyer — an optimal basis in C(0, 1)

  • I. Ya. Novikov
Article

Keywords

Optimal Basis 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. P. Goryachev, Series in Piecewise-Polynomial Bases, Author's Summary of Dissertation, Moscow State University, Moscow (1974).Google Scholar
  2. 2.
    P. L. Ul'yanov, “Certain results and problems from the theory of bases,” Zap. Nauchn. Serain. LOMI,170, 274–284 (1989).Google Scholar
  3. 3.
    G. Alexits, Konvergenprobleme der Orthogonalreihen, Verlag der Ungarischen Akademie der Wissenschaften, Budapest (1960).Google Scholar
  4. 4.
    Z. Ciesielski, “On Haar functions and on the Schauder basis of the space C(0, 1),” Bull. Acad. Polon. Sci.,7, No. 4, 227–232 (1959).Google Scholar
  5. 5.
    V. A. Matveev, “Series in the Schauder system,” Mat. Zametki,2, No. 3, 267–278 (1967).Google Scholar
  6. 6.
    A. P. Goryachev, “Piecewise-polynomials bases in the space of continuous functions,” Izv. Vyssh. Uchebn. Zaved., Mat., No. 1, 37–50 (1973).Google Scholar
  7. 7.
    Yu. N. Subbotin, “Approximation by splines and smooth bases in C(0, 2π),” Mat. Zametki,12, No. 1, 43–51 (1972).Google Scholar
  8. 8.
    Z. Ciesielski, “Constructive function theory and spline systems,” Stud. Math.,53, No. 3, 277–302 (1975).Google Scholar
  9. 9.
    P. G. Lemarie and Y. Meyer, “Ondelettes et bases hilbertiennes,” Revista Matematica Iberoamericana,2, Nos. 1–2, 1–18 (1986).Google Scholar
  10. 10.
    A. N. Kolmogorov and S. V. Fomin, Elements of the Theory of Functions and Functional Analysis [in Russian], Nauka, Moscow (1976).Google Scholar
  11. 11.
    A. Zygmund, Trigonometric Series, Cambridge University Press, Cambridge (1959).Google Scholar
  12. 12.
    S. M. Nikol'skii, The Approximation of Functions of Many Variables and Imbedding Theorems [in Russian], Nauka, Moscow (1977).Google Scholar
  13. 13.
    B. S. Kashin and A. A. Saakyan, Orthogonal Series [in Russian], Nauka, Moscow (1984).Google Scholar
  14. 14.
    Y. Meyer, “Principe d'incertitude, bases Hilbertiennes et algebres d'operateurs,” Asterisque,145–146, 206–223 (1987).Google Scholar

Copyright information

© Plenum Publishing Corporation 1993

Authors and Affiliations

  • I. Ya. Novikov
    • 1
  1. 1.Scientific-Research Institute of Mathematics at Voronezh State UniversityUSSR

Personalised recommendations